Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Regularity of CR maps between convex hypersurfaces of finite type


Authors: Bernard Coupet, Hervé Gaussier and Alexandre Sukhov
Journal: Proc. Amer. Math. Soc. 127 (1999), 3191-3200
MSC (1991): Primary 32H40, 32H99; Secondary 32F40, 32G07, 32H15, 32H35, 32M99
Published electronically: April 27, 1999
MathSciNet review: 1610940
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study rigidity and regularity properties of CR maps between smooth convex hypersurfaces of finite type in $\mathbb C^{n+1}.$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32H40, 32H99, 32F40, 32G07, 32H15, 32H35, 32M99

Retrieve articles in all journals with MSC (1991): 32H40, 32H99, 32F40, 32G07, 32H15, 32H35, 32M99


Additional Information

Bernard Coupet
Affiliation: CMI (Center of Mathematics & Information), University of Provence, 39 rue Joliot-Curie, 13453 Marseille Cedex 13, France

Hervé Gaussier
Affiliation: CMI (Center of Mathematics & Information), University of Provence, 39 rue Joliot-Curie, 13453 Marseille Cedex 13, France

Alexandre Sukhov
Affiliation: CMI (Center of Mathematics & Information), University of Provence, 39 rue Joliot-Curie, 13453 Marseille Cedex 13, France

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04908-4
PII: S 0002-9939(99)04908-4
Keywords: Finite type, scaling method, CR map, boundary regularity
Received by editor(s): January 15, 1998
Published electronically: April 27, 1999
Communicated by: Steven R. Bell
Article copyright: © Copyright 1999 American Mathematical Society